# SDR DL72W020087

- Difficulty date: January 23, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 64,191 hours, 43,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631232
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD FRAME OF THE FS 294.5 BULKHEAD WAS FOUND CRACKED AT RBL 12.5 AND WL 181.  THE CRACK WAS 1 INCH LONG AND WAS REMOVED BY ROUTING OUT THE FRAME FLANGE.  THE CHORD WAS REPAIRED WITH AND ALUMINUM EXTRUDED REPAIR ANGLE INSTALLED PER ER/A 382496-14, REV A.
